# SDR MHJ2002F00004

- Difficulty date: July 9, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N3959C
- Make and model: Cessna 402B
- Aircraft serial: 402B0834
- Engine: Cont TSIO520*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Pump
- Part number: 65050911
- Condition: Inoperative
- Location: Tip Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE PUMPS ARE A CONTINUAL PROBLEM WITH MFG.  IN THIS CASE BOTH PUMPS WERE INOPERATIVE.  SOMETHING NEEDS TO BE DONE DIFFERENT.
